# SDR V0XD20220206002

- Difficulty date: January 12, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP LEADING EDGE RIB HAS HOLE DAMAGE AT PANEL 584FB. CORRECTIVE ACTION: PERFORMED THE REPAIR TO THE INBD FLAP LEADING EDGE RIB (MISS-DRILL DAMAGE). BETWEEN FLS 25.50 AND FLS 30.00 IN ACCORDANCE WITH MHIRT REPAIR ENGINEERING ORDER # 670-57-52-517 DATED 2022-01-29.
